# SDR UPS96821336

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Ws 23
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, RIGHT CENTER WING STA XCW23 WEB HAS CRACKED LOWER ATTACH ANGLE AT ST RINGER 58.  REMOVED CRACKED ATTACH ANGLE, LOCATED, DRILLED AND REAMED NEW ATTACHED ANGLE IAW DC8 SRM 51-1-24, ALODINED AND PRIMED NEW ATTACH ANGLE IAW DC8 SRM 51-1-8, INSTALLED NEW ATTACH ANGLE IAW DC8 SRM 51-1-20A.
